# SDR 2007UALA03261

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 19,973 hours, 8,654 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM IS LEAKING.   F/O OXYGEN MASK HAS A SLOW LEAK.  REPLACED F/O OXYGEN MASK AND SERVICED CREW OXYGEN SYSTEM.
